# SDR YENA2024082601149

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 65,237 hours, 23,274 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION TRAILING EDGE TOP SKIN LOWER SURFACE RIB 17 TO RIB 18 CPCP F INDING ON RH WING; (RESOLVED ON W/O: 1310500 TASKCARD: NR-00022 )  REF AEROMNAN NR 2024-336699 WO 2024 131/1 ACCOMPLISHED REPAIR OF THE CORROSION ON THE RH WING TOP SKIN PANEL 2 LOWER SURFACE TRAILING EDGE OVERHANG BETWEEN RIBS 17-19 IN ACCORDANCE WITH AEROMAN EA 57-9010-24 REV 0 (COVER PLUS PARTS 1-2) AND AIRBUS RDAF 81417893/003/2024#A AND EC A24-926-01 DONE BY M. SHUL 8632015.
